# SDR MWEA97730

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP, FOUND CRACK RT HORIZ STAB TRAIL EDGE STA XHS122.  MTC REPAIRED IAW SRM 55-01 FIG 2 SHT 3.
